# SDR CAL960127

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720-740
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT BS 720F TO 740, BL 0.  THE SUPPORT ANGLE WAS REMOVED.  A NEW SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND MM 51-20-0.  (M)
